Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

14 year old, have weakness, headache, indigestion since a month with depression. How can I get rid of this?

Hi, I am 14 years old male, my height is 5 feet and 2 inches and I weigh 43.5 kgs. I feel some weakness, I got headache all the time since 1 month, and I am also a depression patient. and yesterday morning I got indigestion, vomiting etc. So, please help me to get rid of all these things and to grow taller and bigger Thanks
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
good morning, for a male candidate having the above said parameters for weight and height is appropriate. for ur weakness u need to pay attention to ur nutrition, for ur chronic headache- get ur blood pressure checked, ur eye testing done and a thorough ent check up. some times even a decayed tooth will result in headache, if possible a dental check up will be helpful. thank you.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor